# SDR HEEA084386

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 2,285 hours
- System (JASC): 2420 · AC Generation System
- Part: Contactor
- Part number: FCB405AT4
- Condition: Failed
- Location: Electrical
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING START ATTEMPTS STARTER FAILED TO CATCH.
